Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Irritation on itchy red spots. Do i have any sexual transmitted disease ?

I ve been itchy all week on my legs, then sometimes on my body and now on my penis. I masturbate from time to time, but after I masturbated red itchy spots came up. I don t know what to do. Please help? Do I have any sexual transmitted disease? I am a virgin and never messed with a girl before.
Tue, 17 May 2011
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
The itching on your legs may be due to sweat or insect or mite or clothes allergy ;sensitivity of the skin.Since the itchy spots have come after mastrubation it may be a sensitivity reaction of the skin for which you can take a anti-histaminic and you should feel fine.Better option is to consult a doctor and get medicine prescribed for the itching.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

So I had unprotected sex with a new partner on Saturday. Sunday morning I started feel a sensation on my scrotum. I was also visiting a humid climate and had spent a lot of time out in it with confining underwear. Five days later my scrotum is red and slightly sore - not itchy though. So, my question, is it possible for an STD to start affecting me visibly within hours of having contact with vaginal fluids? Thanks,

doctor1 MD

i have these wierd warts around my shaft and raw irritated skin on my penis. i dont know what this is? is it an std im worried?

doctor1 MD

My boyfriend has symptoms of an STD (or so he thinks) painful urination, irritation and slight discharge. I have no symptoms, and we have had unprotected sex. Could this be from me? Or did he contract this before I met him? I got STD tested today but I am very anxious. Thanks.

Recent questions on  Sexually transmitted disease

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...